Top > countably P-completely paracompact
HTML convert time to 0.002 sec.


countably P-completely paracompact

Last-modified: 2015-11-17 (火) 18:35:44

Definition Edit

A uniform space (X,U) is called countably P-completely paracompact if (X,U) admits a uniformly continuous λ-mapping onto completely paracompact metrizable uniform space for any open countably additive cover λ.

Reference Edit

D. K. Musaev, Uniformly superparacompact, completely paracompact, and strongly paracompact uniform spaces, J. Math. Sci., Vol.144, No.3, 2007